# SDR IPXA2017111523611

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 85,888 hours, 14,992 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING UPPER FUEL TANK WEB IS CRACKED AT BS 1372, LBL 80.  REPAIRED THE TANK WEB IAW EO MD11-5710-66397-A.   MAJOR.
